# SDR UALA2012071703862

- Difficulty date: July 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,061 hours, 22,613 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B786
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE PRI CONT STATUS MESSAGE WILL NOT CLEAR.  SHUTDOWN ENGINE, EPCS SHOWS (P) AC EX EEC, RESET "L02", "L04" AND "L07" NO HELP, CYCLED EEC CHANNEL SELECT SWITCH,  NO HELP. UNABLE TO CLEAR LT ENGINE PRI CONT STATUS MESSAGE.  REF AMM 71-EPCS MESSAGE INDEX FIG 107 (SHEET 1) PAGE 123 FOR TROUBLESHOOTING.  REPLACED EEC MR73237 PER MM 73-21-04 (401).   RAN LT AND RT ENG PER JRH 2-5-1, ALL PARAMETERS NORMAL.  NO STATUS MESSAGE ON EICAS PER FIM 73-21-00 FIG 115.
